U.S. doctors online nowAsk doctors free
MO
A 17-year-old female asked:

Had brown discharge and stomach pains for a week now im having bright red blood and horrible pains on the depo-provera and havin unprotected sex. whats wrong?

1 doctor answer1 doctor weighed in
Dr. Clarene Cress
Specializes in Pediatrics
Get evaluation: It is not uncommon to have brown spotting or intermittent periods while on Depo, but with bright red blood, bad pains and unprotected sex, one needs to evaluate for pelvic inflammatory disease or possible spontaneous abortion, although pregnancy risk is generally low on Depo.
Last updated Jul 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.